x

Children’s TYLENOL® Liquid

Children’s TYLENOL® for fast, effective relief of fever and pain due to toothaches, immunizations, colds or flu.

Children’s TYLENOL® Liquid is available in dye free formulas for children who may be sensitive or allergic to dyes. “Dye Free” also means “Stain Free,” so an accidental spill won’t ruin the bedding, your child’s new outfit or your furniture.

Children 2-11 years

For effective relief of:

  • Fever
  • Pain

due to toothaches, immunizations, colds or flu.

Children’s TYLENOL® Dye Free Cherry Blast Liquid

GHs62.20

In Stock
Quantity:
Compare
SHAKE WELL BEFORE USE.
The enclosed measuring cup that comes with Children’s TYLENOL® Liquids has been specially designed for use with these products. Use only the enclosed measuring cup to dose.
Single dose may be repeated every 4 to 6 hours as needed.
Do not give more than 5 doses per day.
Children’s TYLENOL® Liquids are not the same concentration as Infant’s TYLENOL® Drops.
Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Do not give more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not give if your child is allergic to acetaminophen. Consult a doctor if symptoms last more than 5 days, fever lasts more than 3 days or your child develops allergic reactions such as wheezing, rash or itching. Very rarely, serious skin reactions with acetaminophen have been reported. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away. Ask a doctor or pharmacist before use if your child:
  • Has a serious liver or kidney disease; or
  • Uses any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications
In Case of Overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain and loss of appetite WARNING: Do not use if carton is open or if printed bottle neck band is broken. Store at room temperature, 15 - 30°C (59 - 86°F). Protect from light.
Children’s TYLENOL® Grape Liquid: butylparaben, carboxymethylcellulose sodium, cellulose, citric acid, corn syrup, D&C red no. 33, FD&C blue no. 1, flavour, glycerin, propylene glycol, purified water, sodium benzoate, sorbitol, xanthan gum.Acetaminophen, 160 mg

Reviews

There are no reviews yet.

Be the first to review “Children’s TYLENOL® Liquid”

Your e-mail address will not be published. Required fields are marked *

X